# SDR YV3R2021031200445

- Difficulty date: March 1, 2021
- Submitted: March 12, 2021
- Operation: General aviation
- Aircraft: VH-WC
- Make and model: Robsin R44
- Aircraft serial: 2566
- Aircraft time: 602 hours
- Engine: Lyc O540F1B5
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: A6004
- Part serial: 201053
- Condition: Defective
- Location: Map
- Part time: 602 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED MANIFOLD ABSOLUTE PRESSURE GAGE (M.A.P) P/N: A600-4 WAS INTERMITTENT IN OPERATION.
